Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010, Article ID 254675, 16 pages
http://dx.doi.org/10.1155/2010/254675
Research Article

Convergence of Iterative Methods Applied to Generalized Fisher Equation

Young Researchers Club, Islamic Azad University, Central Tehran Branch, P.O. Box 15655/461, Tehran, Iran

Received 12 April 2010; Accepted 13 September 2010

Academic Editor: Christo I. Christov

Copyright © 2010 Sh. Sadigh Behzadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sh. Sadigh Behzadi, “Convergence of Iterative Methods Applied to Generalized Fisher Equation,” International Journal of Differential Equations, vol. 2010, Article ID 254675, 16 pages, 2010. https://doi.org/10.1155/2010/254675.